# SDR GTIA021100

- Difficulty date: September 23, 2002
- Submitted: December 5, 2002
- Operation: Air carrier
- Aircraft: N808NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49504
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND MID CARGO ST 628 SUB FRAME UPPER STRAP CORRODED UNDER SUPPORT.  FABRICATED NEW STRAP.  INSTALLED NEW STRAP.  (M)
